Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 26, 2017, 2:53 AM CDT for 46 counties in Texas. It took effect at Apr 26, 2017, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2017, 2:53 AM CDT (07:53 UTC)
- In effect from
- Apr 26, 2017, 12:00 PM CDT
- Expired
- Apr 26, 2017, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
385 WWUS74 KFWD 260753 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 253 AM CDT Wed Apr 26 2017 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING DUE TO VERY GUSTY WEST AND NORTHWEST WINDS... .A vigorous upper level system will move across the Southern Plains today and pull a strong cold front across North and Central Texas during the afternoon hours. West-northwest winds 20 to 30 mph, with gusts to 35 mph are expected areawide this afternoon. Winds should diminish rapidly by nightfall this evening, as surface high pressure settles across the area. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261600- /O.NEW.KFWD.WI.Y.0010.170426T1700Z-170427T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 253 AM CDT Wed Apr 26 2017 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from noon today to 7 PM CDT this evening. * TIMING...From Noon to 7 pm CDT this evening. * WINDS...West and northwest winds 20 to 30 mph, with gusts to 35 mph. * IMPACTS...Dangerous crosswinds on highways and interstates, especially north to south oriented roads. Open waters on area lakes will become very choppy and hazardous to boaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
3 follow-up statements
293 WWUS74 KFWD 261528 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1028 AM CDT Wed Apr 26 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-262330- /O.CON.KFWD.WI.Y.0010.170426T1700Z-170427T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1028 AM CDT Wed Apr 26 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...From Noon to 7 pm CDT this evening. * WINDS...Northwest winds 20 to 30 mph, with gusts to 35 mph. * IMPACTS...Dangerous crosswinds on highways, especially north to south oriented roads. Open waters on area lakes will become very choppy and hazardous to boaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
838 WWUS74 KFWD 262119 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 419 PM CDT Wed Apr 26 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270000- /O.CON.KFWD.WI.Y.0010.000000T0000Z-170427T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 419 PM CDT Wed Apr 26 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Now until 7 pm CDT this evening. * WINDS...Northwest winds 20 to 30 mph, with gusts to 35 mph. * IMPACTS...Dangerous crosswinds on highways, especially north to south oriented roads. Open waters on area lakes will become very choppy and hazardous to boaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
746 WWUS74 KFWD 262338 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 638 PM CDT Wed Apr 26 2017 ...WIND ADVISORY FOR NORTH AND CENTRAL TEXAS WILL EXPIRE AT 7 PM CDT THIS EVENING... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270045- /O.EXP.KFWD.WI.Y.0010.000000T0000Z-170427T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 638 PM CDT Wed Apr 26 2017 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Wind speeds have been decreasing this evening, thus, the Wind Advisory will be allowed to expire at 7 PM CDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 25, 11:40 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 25, 11:40 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1140 PM CDT Tue Apr 25 2017 .AVIATION... Breezy south winds will persist overnight with occasional gusts to around 25 kts or so, and MVFR cigs will prevail at all sites. A nocturnal bore feature can be seen entering the region on radar imagery, and recent surface observations from KRPH indicate that a northwest wind shift accompanies this feature. Should this move across the Metroplex sites, any wind shift would be brief, with a quick return to breezy southerly winds. The main change from the 00Z TAFs was to introduce a mention of VCTS at all Metroplex sites as it seems likely sufficient lifting will occur to erode the lingering capping inversion as the main cold front arrives. Waco looks to remain far enough removed from the better forcing to preclude an explicit mention of thunder, but have inserted a brief window of VCSH to account for southwestward precip development. An abrupt northwest wind shift will accompany the front, which should arrive between 13-14Z at western sites, and 14-15Z across the eastern Metroplex sites and Waco. Convective chances will quickly come to an end by 15-16Z as cooler and drier air filters in. Cloud bases will then begin to rise, eventually to VFR Wednesday afternoon. Winds will then slacken as high pressure builds in overhead, and airports will likely be able to return to south flow late Wednesday evening. As winds go nearly calm, there is some potential for a shallow layer of fog to materialize, but this potential is too low to include in the TAFs at this time. Carlaw && .UPDATE... Wind speeds have decreased to 15 to 20 mph this evening, thus the Wind Advisory that was in effect along and east of the I-35 corridor until midnight has been cancelled. 58 && .PREV DISCUSSION... /ISSUED 343 PM CDT Tue Apr 25 2017/ A warm and breezy day is in progress, but a few changes are on the way in the next 24 hours. A surface low continues to deepen across western Oklahoma with strong southerly flow being the result across much of Texas. A cold front is draped westward through the TX Panhandle with temperatures in the 50s just north of this boundary. In addition, a dryline is positioned roughly from Altus, OK to Abilene, TX. An upper trough continues to dig southward through NM which is causing additional surface cyclogenesis through western TX. This trough will continue to make southeastward progress through Wednesday, driving the cold front through the forecast area Wednesday morning while delivering a chance for thunderstorms. Highs today have climbed into the 80s and 90s area-wide, but widespread cirrus and lingering cumulus have acted to hold temperatures a few degrees under previously forecast highs. The dryline is slowly advecting eastward and will enter our western counties by this evening. This boundary will not be convectively active due to the strong cap and lack of supplemental forcing. Moisture continues to increase as a southerly flow regime advects ample Gulf moisture into North and Central TX. Surface winds will remain strong through the evening hours until the surface low approaches from the northwest; a Wind Advisory remains in effect until midnight. After midnight, widespread low stratus is expected to develop across most of the area as the surge of Gulf moisture continues. The cold front will begin initiating convection across central OK as it sinks southward and some of this activity may approach the Red River between midnight and 6am. Much stronger upper forcing, including a potent PV anomaly, will near the region between 6am and noon which will aid in the initiation of convection along the front by lifting the formidable cap. At this time, we're monitoring a brief window for some strong to severe storms mostly across areas east of I-35 from about 10am-2pm when the lift will be capable of overcoming the cap immediately along the front as it encounters the highest moisture content. At this time, storms are expected to initiate near or just east of I-35 across North TX. The southward extent of convection a few hours later remains uncertain, but a broken line of storms could stretch as far south as Palestine by the time it exits our forecast area to the east by mid afternoon. At this time, instability and shear parameters imply a threat for storms to produce severe winds and/or hail, especially if they remain discrete along the front. The tornado threat is low, yet nonzero, but forecast hodographs are not terribly supportive of a tornado threat. Behind the front, a few wrap-around showers will be possible, mostly across areas near the Red River. As the cold front clears the area later Wednesday afternoon, much cooler air will filer into the region causing high temperatures to hold in the 60s and 70s for many locations, but our southernmost counties may creep into the 80s before the front arrives. A cool and tranquil Wednesday night will follow. Southerly flow will quickly return Thursday along with warmer temperatures as the front returns northward as a warm front. Another powerful upper trough will begin deepening across the western US on Friday. A new surface low will form across West TX on Friday and a frontal zone will become stalled near the Red River. A dryline will also develop and sharpen just west of the forecast area. The warm sector ahead of the dryline will be quite juicy, characterized by 70F dewpoints and temperatures in the 80s. These conditions will yield considerable instability, especially as a plume of steep lapse rates aloft is advected eastward above the warm sector. This would normally result in a stout capping inversion, but the cap on Friday is expected to be relatively weak due to strong large-scale ascent (and therefore adiabatic cooling) from the vigorous upper trough. As a result, there is the potential for 2 areas of convection on Friday afternoon/evening: one along the dryline across our western areas, and another near the stalled front across North TX and into southern OK. Storm development during this time will hinge on the degree of lift and ability to overcome the cap. Given the instability and shear, any storms that would be able to form during this time would likely become strong or severe. The thunderstorm threat will continue into Friday night and through all of Saturday as the upper trough continues pushing east and we remain situated within a very high-quality warm sector. A cold front will slowly move through the area during this time and numerous thunderstorms are expected across most of the forecast area. While it's much too early to delve into the mesoscale details of the forecast, there will be a chance for strong or severe storms as well as isolated flash flooding across most of the forecast area throughout this time. The specific timing and threat locations will continue to change throughout the coming days as more information becomes available. Those with outdoor activities on Friday evening through Saturday are strongly encouraged to keep an eye on the forecast. This potent system should be exiting the area by around midday Sunday with cooler conditions following into early next week. A couple days of quieter weather are expected to prevail through the first half of next week before another storm system possibly affects the region around the Wednesday/Thursday time frame. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 72 50 82 66 / 20 30 5 0 5 Waco 71 79 49 83 67 / 20 20 0 0 5 Paris 68 69 45 77 60 / 30 70 10 0 10 Denton 66 67 46 78 63 / 20 20 10 0 5 McKinney 68 71 46 77 63 / 20 50 10 0 10 Dallas 71 73 51 83 67 / 20 30 10 0 5 Terrell 70 71 46 80 63 / 20 50 10 0 10 Corsicana 70 77 48 82 66 / 20 40 0 0 5 Temple 70 83 50 84 67 / 20 10 0 0 5 Mineral Wells 64 68 45 85 63 / 10 10 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 90/58
Hazardous weather outlook, Apr 25, 8:55 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 855 PM CDT Tue Apr 25 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 855 PM CDT Tue Apr 25 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a slight chance of thunderstorms tonight along and northeast of a line from Bowie to Ennis to Emory. A few storms may produce small hail in addition to cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of thunderstorms on Wednesday generally east of the Interstate 35 corridor. The best storm chances will be across the farthest east and northeast counties where a few storms may become severe. Large hail and damaging winds will be the primary hazards. Activity should move quickly east of the area Wednesday afternoon. Thunderstorm chances will return Friday, increase on Saturday and end during the day on Sunday. At this time it appears the best potential for severe thunderstorms will be late Friday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:25 AM CDT | Special Weather Statement | FWD | Comanche | 35 min |
| Apr 26, 5:24 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 26, 5:38 AM CDT | Special Weather Statement | FWD | Dallas, Johnson | 37 min |
| Apr 26, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 59 min |
| Apr 26, 6:18 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 57 min |
| Apr 26, 6:22 AM CDT | Special Weather Statement | FWD | Johnson, Somervell | 23 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | FWD | Johnson | 28 min |
| Apr 26, 6:56 AM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| Apr 26, 7:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 58 min |
| Apr 26, 7:05 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Tarrant | 55 min |
| Apr 26, 7:15 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 45 min |
| Apr 26, 7:20 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 3 hr |
| Apr 26, 7:39 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall, Van Zandt | 51 min |
| Apr 26, 7:45 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 30 min |
| Apr 26, 8:28 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 62 min |
| Apr 26, 9:20 AM CDT | Special Weather Statement | FWD | Hopkins | 25 min |
| Apr 26, 12:05 PM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Apr 26, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 61 min |
| Apr 26, 12:33 PM CDT | Special Weather Statement | FWD | Rains | 27 min |
| Apr 26, 12:38 PM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| Apr 26, 12:53 PM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| Apr 26, 12:57 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 48 min |
| Apr 26, 1:16 PM CDT | Special Weather Statement | FWD | Freestone | 29 min |
| Apr 26, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 54 min |
| Apr 26, 1:36 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 26, 2:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.